| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, one haptic remained stuck to the optic, requiring additional manipulations that posed a safety risk during the surgery.Subsequently the lens was removed during initial procedure.Additional information has been requested.
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, one haptic remained stuck to the optic, requiring additional manipulations that posed a safety risk during the surgery.Subsequently the lens was removed during initial procedure.·additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
The product was not returned for analysis.It was reported that haptic was observed to be stuck to the optic after implantation.The root cause of the reported issue is deemed to be related to manufacturing process change that increased the likelihood of company iol haptics adhering to the optic surface following delivery with the company device.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).